# SDR FDEA201111295074

- Difficulty date: November 29, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727247
- Aircraft serial: 21329
- Aircraft time: 74,865 hours, 47,295 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 849-870
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK BS 849 - 870, RBL 25.  REMOVED SEAT TRACK SECTION, REMOVED CORROSION, AREA FOUND TO BE OUT OF LIMITS, FABRICATED NEW SEAT TRACK SECTION, TREATED AND PRIMED, INSTALLED IAW SRM 51-30-2, 51-10-6, 53-10-1 FIG 1, 53-10-2 FIG 7.
